# SDR ASOA2014102711498

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Cover
- Condition: Damaged
- Location: Power Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER POWER CABLES ABRADABLE SHEATH TORN.   WRAPPED APU POWER CABLES WITH ELECTRICAL INSULATING TAPE IAW GREO 670-24-22-001, REV A.  COMPLIED WITH GREO REO 670-24-22-001, REV A DATED 11-25-2010.  REPAIRED APU POWER OUTPUT CABLE IAW REO 670-24-22-001, REV A COMPLIED ECTC REO 670-24-22-001.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
